|Title: ||Topological structure of solution set for a class of fractional neutral evolution equations on the half-line
||Author(s): ||Hoa L.H.
||Keywords: ||Fractional differential equation; Krasnosel’skiĭ type operator; Solution set; Topology structure
||Abstract: ||A topological structure of the set of all mild solutions of fractional neutral evolution equations with finite delay on the half-line is investigated. We show that the solution set is an Rδ-set. It is proved on compact intervals by establishing a result on topological structure of fixed point set of Krasnosel’skiĭ type operators. Next, using the inverse limit method, we obtain the same result on the half-line.
||Issue Date: ||2016
||Publisher: ||Juliusz Schauder Center for Nonlinear Studies
||Series/Report no.: ||Vol. 48, No. 1
|Appears in Collections:||INTERNATIONAL PUBLICATIONS|